Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 85, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2024, 3:28 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2024, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 24, 2024, 4:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 15 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
814
WUUS51 KBUF 241928
SVRBUF
NYC045-049-075-242030-
/O.NEW.KBUF.SV.W.0085.240724T1928Z-240724T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
328 PM EDT Wed Jul 24 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southern Jefferson County in central New York...
Southwestern Lewis County in central New York...
Northeastern Oswego County in central New York...
* Until 430 PM EDT.
* At 328 PM EDT, a severe thunderstorm was located near Redfield, or
16 miles east of Sandy Island Beach State Park, moving northeast at
10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rector, Smartville, and Bellwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4355 7591 4366 7599 4385 7564 4361 7551
TIME...MOT...LOC 1928Z 245DEG 8KT 4363 7587
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mitchell1 follow-up statement
210
WWUS51 KBUF 241956
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
356 PM EDT Wed Jul 24 2024
NYC045-242005-
/O.CAN.KBUF.SV.W.0085.000000T0000Z-240724T2030Z/
Jefferson NY-
356 PM EDT Wed Jul 24 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4357 7580 4361 7586 4369 7577 4385 7564
4361 7551
TIME...MOT...LOC 1955Z 254DEG 11KT 4365 7576
$$
NYC049-075-242030-
/O.CON.KBUF.SV.W.0085.000000T0000Z-240724T2030Z/
Lewis NY-Oswego NY-
356 PM EDT Wed Jul 24 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN LEWIS AND EASTERN OSWEGO COUNTIES...
At 355 PM EDT, a severe thunderstorm was located 8 miles north of
Redfield, or 21 miles east of Sandy Island Beach State Park, moving
east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rector.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe
weather including large hail, damaging straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4357 7580 4361 7586 4369 7577 4385 7564
4361 7551
TIME...MOT...LOC 1955Z 254DEG 11KT 4365 7576
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MitchellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:03 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 24, 2:03 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 203 PM EDT Wed Jul 24 2024 .SYNOPSIS... A humid airmass along with an approaching trough will continue to produce areas of showers and thunderstorms through this evening. A few storms may contain isolated strong wind gusts and hail, along with brief torrential downpours. A few more showers will linger overnight through Thursday east of Lake Ontario, with dry weather elsewhere. High pressure will then build into the Northeast Friday through the weekend with an extended period of dry weather and day to day warming. && .NEAR TERM /THROUGH THURSDAY NIGHT/... Radar and satellite imagery showing scattered to numerous showers and thunderstorms developing this afternoon, mainly along and inland of the lake breeze boundaries. Moderate instability has developed with daytime heating, and there is a little more shear today than the past few days (around 30 knots per KBUF VWP data). A few of the early updrafts that developed had better structure and prompted SVR warnings, and this may continue through the rest of the afternoon with a few isolated instances of better storm structure and associated wind/hail potential. Overall, the limited shear and large number of updrafts competing for instability may keep the SVR risk isolated in nature. Meanwhile, mature stable lake shadows will initially lower the chance of storms over and northeast of Lake Erie, and over the east end of Lake Ontario, including Buffalo and Watertown. A few storms may be able to break through these stable lake shadows by early evening as the flow off the lakes weakens, and as large scale ascent from the approaching trough increases. The more organized showers and thunderstorms will end from west to east this evening. This will leave mainly dry weather overnight in Western NY and the western Finger Lakes, although a few showers may linger east of Lake Ontario. Thursday, a sharpening mid level trough axis along with steepening lapse rates with daytime heating will produce scattered showers east of Lake Ontario, along with a chance of an isolated afternoon thunderstorm. Meanwhile for the rest of the area, less moisture and forcing will support a return to mainly dry weather. A cooler and less humid airmass will filter into the region Thursday, with highs in the 70s and dewpoints dropping into the 50s. Thursday night, any remaining showers east of Lake Ontario will gradually end as the mid level trough exits east across New England. Given how warm the lakes are, the airmass will be cool enough aloft to support some lake effect clouds east/southeast of Lake Ontario and Lake Erie overnight. Lows will drop back into the 50s inland from the immediate lakeshores. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... Fair, dry weather guaranteed Friday and through the last weekend in July as a progressive 590dm ridge moves across the Great Lakes region. Other than some diurnal cumulus or the occasional passing mid/high clouds, expect plenty of sunshine each day and clear skies at night accompanied by light winds. A notable day to day warming trend can be expected as the ridge moves directly overhead Saturday, then crests east of the region by Sunday. Highs in the upper 70s and low 80s Friday will warm all the way to the upper 80s and even a few low 90s by Sunday. Nighttime lows will be rather cool Friday night with good radiational cooling, ranging from the low 50s across the hilltops to upper 50s across the lower terrain. Warmer temps expected Saturday night with mid 50s to mid 60s for overnight lows. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... Deepening southwest flow will set up across the area heading into the start of the new work week as the next mid-level trough pivots across the Mid-west and Great Lakes. This will support heat and humidity to return Monday and Tuesday with highs ranging int he upper 80s to low 90s. A head of the mid-level trough, diurnally driven convection will develop Monday afternoon across far western New York and then more widespread convection Tuesday when the trough axis is overhead of the region. A frontal passage Wednesday will support additional showers and thunderstorms. In the wake of the frontal passage, temperatures will be a few degrees cooler with highs peaking in the 80s. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Areas of showers and thunderstorms will continue through this evening, especially inland and away from the stable lake shadows over and northeast of Lake Erie and Lake Ontario. These storms will produce brief/local restrictions to VSBY/CIGS but overall VFR will prevail between the storms. Stable lake shadows will keep the chances of convection lower at KBUF and KART initially, with a brief window with a thunder chance early this evening. Tonight, a few showers will linger east of Lake Ontario, but the thunder risk will end by mid evening. Lower elevations will stay mainly VFR, with areas of MVFR CIGS developing across the higher terrain east of Lake Erie and Lake Ontario as some lake effect and upslope clouds develop behind the cold front. Thursday, lower CIGS across higher terrain in the morning will improve to mainly VFR by midday. Most areas will stay dry, with scattered showers developing east of Lake Ontario. Outlook... Thursday night through Monday...Mainly VFR. Valley fog possible mainly across the Southern Tier with local IFR each overnight through early morning. && .MARINE... Scattered thunderstorms will continue into this evening with the potential for locally higher winds and waves, although better coverage of thunderstorms is expected to be across inland areas. A cold front will cross the lower Great Lakes tonight, with westerly winds increasing on Lake Ontario late tonight through Thursday. This will produce a round of Small Craft Advisory conditions on the east half of Lake Ontario Thursday. High pressure will build into the Great Lakes Friday and then drift slowly east over the weekend, with an extended period of dry weather and light winds. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock NEAR TERM...Hitchcock SHORT TERM...PP LONG TERM...EAJ AVIATION...Hitchcock MARINE...Hitchcock
Hazardous weather outlook, Jul 24, 4:52 AM EDT, 10 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 452 AM EDT Wed Jul 24 2024 NYZ001>008-010>014-019>021-085-250900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 452 AM EDT Wed Jul 24 2024 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. There is a marginal risk of severe thunderstorms this afternoon and evening. The greatest risk for severe weather will be inland from Lake Erie and Lake Ontario. Damaging wind gusts are the main severe weather threat. There is also a marginal risk for excessive rainfall this afternoon through tonight. Slow moving and repeating thunderstorms will bring the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 452 AM EDT Wed Jul 24 2024 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 24, 2:25 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
225 PM EDT Wed Jul 24 2024
NYZ003-004-013-014-241900-
Ontario NY-Livingston NY-Wayne NY-Monroe NY-
225 PM EDT Wed Jul 24 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN WAYNE...NORTHEASTERN
LIVINGSTON...SOUTHEASTERN MONROE AND NORTHWESTERN ONTARIO COUNTIES
THROUGH 300 PM EDT...
At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Ontario to Honeoye Falls.
Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
East Rochester, Webster, Fairport, Ontario, Penfield, Victor, Honeoye
Falls, Lima, Bloomfield, Walworth, Mendon, East Bloomfield, West
Bloomfield, Macedon, Pittsford, Union Hill, West Walworth, Fishers,
Holcomb, and Pultneyville.
This includes Interstate 90 between exits 44 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4283 7769 4332 7736 4333 7711 4284 7744
TIME...MOT...LOC 1825Z 240DEG 17KT 4333 7731 4293 7758
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
EAJSpecial weather statement, Jul 24, 2:26 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
226 PM EDT Wed Jul 24 2024
NYZ019-020-085-241930-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-
226 PM EDT Wed Jul 24 2024
...STRONG THUNDERSTORMS WILL IMPACT CATTARAUGUS...SOUTHEASTERN ERIE
AND SOUTHEASTERN CHAUTAUQUA COUNTIES THROUGH 330 PM EDT...
At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gowanda to 7 miles northeast of Frewsburg to
near Lottsville to near Corry. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jamestown, Olean, Salamanca, Allegany State Park, Springville,
Gowanda, Ashford, Arcade, Allegany, Franklinville, Chaffee, Weston
Mills, Frewsburg, St. Bonaventure, Ashford Hollow, East Concord,
Jamestown West, Concord, Busti, and Collins.
This includes Interstate 86 between exits 14 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4200 7955 4212 7912 4252 7899 4260 7846
4252 7846 4252 7831 4200 7831
TIME...MOT...LOC 1825Z 263DEG 28KT 4246 7893 4213 7904 4201 7947 4188
7968
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MitchellLocal storm report, Jul 24, 2:43 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
243 PM EDT Wed Jul 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM Marine Tstm Wind 1 NNW Massena 44.96N 74.94W
07/24/2024 M55 MPH SLZ024 NY ASOS
Measured at nearby Massena Airport.
&&
HitchcockSpecial weather statement, Jul 24, 3:14 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Buffalo NY
314 PM EDT Wed Jul 24 2024
NYZ007-008-242000-
Jefferson NY-Lewis NY-
314 PM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL JEFFERSON AND
CENTRAL LEWIS COUNTIES THROUGH 400 PM EDT...
At 314 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Carthage, or 10 miles southeast of Watertown, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Denmark, Black River,
Copenhagen, Croghan, Castorland, Deferiet, East Rodman, Rutland
Center, and Great Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4385 7586 4395 7587 4410 7566 4410 7555
4390 7536
TIME...MOT...LOC 1914Z 246DEG 13KT 4391 7573
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PPSpecial weather statement, Jul 24, 3:24 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
324 PM EDT Wed Jul 24 2024
NYZ006>008-242015-
Jefferson NY-Oswego NY-Lewis NY-
324 PM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN JEFFERSON...
SOUTHWESTERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES THROUGH 415 PM
EDT...
At 324 PM EDT, Doppler radar was tracking a strong thunderstorm near
Redfield, or 16 miles east of Sandy Island Beach State Park, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rector and Smartville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4355 7594 4365 7599 4381 7569 4361 7554
TIME...MOT...LOC 1924Z 242DEG 12KT 4362 7586
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PPSpecial weather statement, Jul 24, 3:25 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
325 PM EDT Wed Jul 24 2024
NYZ012-013-020-021-242015-
Cattaraugus NY-Allegany NY-Livingston NY-Wyoming NY-
325 PM EDT Wed Jul 24 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WYOMING...
NORTHEASTERN CATTARAUGUS...SOUTHWESTERN LIVINGSTON AND NORTHERN
ALLEGANY COUNTIES THROUGH 415 PM EDT...
At 324 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arcade to near Rushford to near
Franklinville. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dansville, Letchworth State Park, Alfred, Belfast, Rushford,
Houghton, Portageville, Groveland, Caneadea, Nunda, Eagle, Pike,
Angelica, Ischua, Ossian, Lyndon, Canaseraga, Almond, West Almond,
and Birdsall.
This includes the following highways...
Interstate 390 between exits 4 and 5.
Interstate 86 between exits 30 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4223 7851 4242 7837 4253 7840 4270 7768
4253 7769 4253 7772 4224 7774
TIME...MOT...LOC 1924Z 244DEG 29KT 4252 7836 4244 7834 4233 7839
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MitchellThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:41 PM EDT | Special Weather Statement | BUF | Cattaraugus | 34 min |
| Jul 23, 10:59 PM EDT | Special Weather Statement | BUF | Livingston | 46 min |
| Jul 24, 7:26 AM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
| Jul 24, 8:28 AM EDT | Special Weather Statement | BUF | Jefferson | 32 min |
| Jul 24, 11:46 AM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 24, 12:12 PM EDT | Special Weather Statement | BUF | Lewis | 48 min |
| Jul 24, 12:23 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 52 min |
| Jul 24, 12:51 PM EDT | Special Weather Statement | BUF | Niagara | 39 min |
| Jul 24, 12:57 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 63 min |
| Jul 24, 12:58 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jul 24, 1:04 PM EDT | Special Marine Warning | BUF | 69 min | |
| Jul 24, 2:14 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 24, 2:21 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 24, 2:25 PM EDT | Special Weather Statement | BUF | Ontario | 35 min |
| Jul 24, 2:26 PM EDT | Special Weather Statement | BUF | Cattaraugus | 64 min |
| Jul 24, 2:30 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 21 min |
| Jul 24, 3:14 PM EDT | Special Weather Statement | BUF | Lewis | 46 min |
| Jul 24, 3:24 PM EDT | Special Weather Statement | BUF | Lewis | 51 min |
| Jul 24, 3:25 PM EDT | Special Weather Statement | BUF | Allegany | 50 min |
| Jul 24, 4:08 PM EDT | Special Weather Statement | BUF | Oswego | 52 min |
| Jul 24, 4:23 PM EDT | Special Weather Statement | BUF | Lewis | 52 min |
| Jul 24, 4:30 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 60 min |
| Jul 24, 4:39 PM EDT | Special Weather Statement | BUF | Oneida | 51 min |
| Jul 24, 4:48 PM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Monroe, Oswego, Wayne | 29 hr |
| Jul 24, 4:49 PM EDT | Small Craft Advisory | BUF | 29 hr | |
| Jul 24, 5:09 PM EDT | Flash Flood Warning | BUF | Jefferson, Lewis, Oswego | 3 hr |
| Jul 24, 5:15 PM EDT | Special Weather Statement | BUF | Lewis | 60 min |
| Jul 24, 5:20 PM EDT | Special Weather Statement | BUF | Cattaraugus | 55 min |
| Jul 24, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jul 24, 6:13 PM EDT | Special Weather Statement | BUF | Cattaraugus | 47 min |
| Jul 24, 7:22 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jul 24, 7:32 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jul 24, 7:39 PM EDT | Special Weather Statement | BUF | Oswego | 66 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.